# SDR UPS07450318

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65B0442122
- Condition: Cracked
- Location: Bs 738 S31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT S31R STRINGER SPLICE FOUND CRACKED AT STA738. CRACK LENGTH 1/4".  FWD CARGO COMPT BS 738 STR 31R STRINGER SPLICE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG9 AND 51-30-02.
